-- Diana Kohnle
(HealthDay News) -- Certain painkillers called nonsteroidal
anti-inflammatory drugs (NSAIDs) may cause stomach problems,
especially if you need to take them consistently over long
Examples of these medications include ibuprofen, aspirin and
naproxen, including brand names such as Advil, Motrin and
The American Gastroenterological Association suggests how to
reduce the risk of stomach problems if you need to take NSAIDs for
a chronic problem:
Please be aware that this information is provided to supplement the care provided by your physician. It is neither intended nor implied to be a substitute for professional medical advice. CALL YOUR HEALTHCARE PROVIDER IMMEDIATELY IF YOU THINK YOU MAY HAVE A MEDICAL EMERGENCY. Always seek the advice of your physician or other qualified health provider prior to starting any new treatment or with any questions you may have regarding a medical condition.
Copyright © EBSCO Publishing. All rights reserved.